advertisement
Question
Posted by: Claudine | 2009-10-15

Missed pill, dark brown spotting, no period

Hi There!
I started with Triodene 2 months ago, the first month was perfect, no breakthrough bleeding and i started my period on the exact date according to the pills. A week after my period I got married and went on honeymoon, i had intercourse again for the first time in many years, it was painful and the days after intercourse i would have a little break through bleeding but it stopped soon after. But then i missed a pill and continued the next day with my birth control pills as normal, (we did have unprotected intercourse after that again) ever since then i had dark brown spotting everyday (it wasn' t heavy but i have to use tampons). I thought it would go away by itself and that my period would start, but the day came that i should have started with my period, 4 days have past since then and i have no normal heavy menstruel bleeding, only still the dark brown spotting everyday.
What could the reason for this be? Anything i should worry about? Thanks so much

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

I think that the gynae would be better placed to answer this question as sounds more pill-related. Please repost your question on the gynae forum (look at Health 24 home page and look her up on the list of experts). If you have concerns about pain during sex, repost again in this forum and we can respond to that aspect more specifically.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: woman | 2009-10-15

Pils can screw up your hormones big time, rather get it checked out with your gynae.

Reply to woman
Posted by: Sexologist | 2009-10-15

I think that the gynae would be better placed to answer this question as sounds more pill-related. Please repost your question on the gynae forum (look at Health 24 home page and look her up on the list of experts). If you have concerns about pain during sex, repost again in this forum and we can respond to that aspect more specifically.

Reply to Sexologist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement